An exact algorithm for the Maximum Leaf Spanning Tree problem

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00942908
Contributor : Mathieu Liedloff <>
Submitted on : Thursday, February 6, 2014 - 4:45:49 PM
Last modification on : Friday, April 12, 2019 - 10:18:03 AM

Identifiers

  • HAL Id : hal-00942908, version 1

Citation

Henning Fernau, Joachim Kneis, Dieter Kratsch, Alexander Langer, Mathieu Liedloff, et al.. An exact algorithm for the Maximum Leaf Spanning Tree problem. Theoretical Computer Science, Elsevier, 2011, 412 (45), pp.6290-6302. ⟨hal-00942908⟩

Share

Metrics

Record views

103